# SDR DL757100180

- Difficulty date: January 24, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 71,364 hours, 31,355 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Inoperative
- Location: Rt Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPT REPORTED THAT WHEN THE RT RECIRC FAN WENT INOP IN TO BOG THE F/AS REPORTED A SMOKE SMELL.  F/O REPORTS THAT SMELL WAS SIMILAR TO A FAN RUNNING HOT.  SMELL DISSIPATED WITH FAN TURNED OFF.  INSP RT RECIR FAN AND DETERMINED IT TO BE AT FAULT PLACED ON FCP.
